MAUDE Adverse Event Report: NUVASIVE, INC. X-CORE; DEVICE STERILIZATION/DISINFECTION CONTAINER, REUSABLE

NUVASIVE, INC. X-CORE; DEVICE STERILIZATION/DISINFECTION CONTAINER, REUSABLE
Model Number XCORE18
Medical Device Problem Codes Structural Problem (2506); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a x-core cage had been found collapsed post-operatively.
 
Additional Manufacturer Narrative
The device has not returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.

Brand Name
X-CORE
Common Device Name
DEVICE STERILIZATION/DISINFECTION CONTAINER, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22926621
Report Number2031966-2025-00115
Device Sequence Number9162770
Product Code KCT
UDI-Device Identifier00887517525840
UDI-Public887517525840
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXCORE18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale